# SDR FDEA2019110762899

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,187 hours, 26,697 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Afolts
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT GOT STATUS MESSAGE L ENG OH LP2   PER CREW REPORT , STATUS MESSAGE WENT OUT ON  LANDING. NO STATUS MESSAGE SHOWN. TROUBLESHOT PER  757 FIM 26-11/802 BLOCK 103. SYSTEM BITE SHOWED NO  FAULTS. PER BLOCKK 103 REMOVED AND REINSTALLED  AFOLTS CARD M10224 PER 757MM 26-10-01/401. BITE  AGAIN SHOWED NO FAULTS/ NO STATUS MESSAGE. NO  HISTORY. A/C OK FOR SERVICE .
